Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/689

Title: Homoclinic intersections and Mel'nikov method for perturbed sine-Gordon equation
Authors: Rothos, Vassilios M.
Keywords: sine-Gordon equation
Melnikov method
homoclinic orbits
Issue Date: 2001
Abstract: We describe and characterize rigorously the homoclinic structure of the perturbed sine- Gordon equation under periodic boundary conditions. The existence of invariant manifolds for a perturbed sine-Gordon equation is established. Mel'nikov method, together with geometric analysis are used to assess the persistence of the homoclinic orbits under bounded and time-periodic perturbations.
Description: This is a pre-print. The definitive version: ROTHOS, V.M., 2001. Homoclinic intersections and Mel'nikov method for perturbed sine-Gordon equation . Dynamical Systems, 16(3), pp.279-302, is available at: http://www.journalsonline.tandf.co.uk/openurl.asp?genre=journal&eissn=1468-9375.
URI: https://dspace.lboro.ac.uk/2134/689
Appears in Collections:Pre-prints (Maths)

Files associated with this item:

File Description SizeFormat
01-14.pdf335.42 kBAdobe PDFView/Open


SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.